# SDR USAA2011070800016

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,116 hours, 16,470 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED INTERMITTENT DURING FLIGHT ON BOTH ECAM AND FLIGHT ATTENDANT PANEL.  FOUND DOOR ARM PROXIMITY SWITCH OUT OF RIG.  ADJUSTED PROXIMITY SWITCH PER AIRBUS MAINTENANCE MANUAL 53-73-11.  OPS CHECKED GOOD.
